# SDR UALA2012122107320

- Difficulty date: December 19, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N517UA
- Make and model: Boeing 757222
- Aircraft serial: 24861
- Aircraft time: 76,954 hours, 23,527 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 4R EXTERIOR EMERGENCY LIGHT INOP.  REPLACED EMERGENCY EXIT DOOR LIGHT LAMP AT DOOR-4R POSITION, OPS CHECKED NORMAL.
